×

On a method of solution of integral equations with large values of the parameter. (English. Russian original) Zbl 0090.32004

PMM, J. Appl. Math. Mech. 22, 1149-1152 (1959); translation from Prikl. Mat. Mekh. 22, 808-809 (1958).
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Birger, I.A., Nekotorye matematicheskie metody resheniia inzhenernykh zadach, (1956), Oborongiz
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.